# SDR IPXA2024101716614

- Difficulty date: September 26, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076520300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT PRESSURE BULKHEAD FR 54 FOUND 6EA FLOOR SUPPORT BRAKETS CRACKED. DOT 60-006. INSTALLED 6EA BRACKET AT AFT CARGO PRESSURE BULKHEAD FR54 RIVET PN: MS20470AD5-8 BATCH: 0004235393 IAW A300 SRM 51-40-21.
